Skip to content

Mate Selection — A Selection for a Handicap.

Zahavi, A. (1975). Mate Selection — A Selection for a Handicap. Journal of Theoretical Biology, 53(1), 205-214.

Type
Journal article
Intellectual base
Primary research
Year
1975
Volume
53
Issue
1
Pages
205-214
ISSN
0022-5193
DOI
10.1016/0022-5193(75)90111-3
DOI registrant
Elsevier
Link
https://doi.org/10.1016/0022-5193(75)90111-3
Cited from
economics_finance

Cited by

6 citations across 6 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 6 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:fce58e0d8745 · see in the full table